CSpace

Browse/Search Results:  1-10 of 110 Help

Selected(0)Clear Items/Page:    Sort:
Ranking tournaments with no errors II: Minimax relation 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2020, 卷号: 142, 页码: 244-275
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan;  Zhao, Qiulan
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Tournament  Feedback arc set  Integrality  Duality  Algorithm  
Ranking tournaments with no errors I: Structural description 期刊论文
JOURNAL OF COMBINATORIAL THEORY SERIES B, 2020, 卷号: 141, 页码: 264-294
Authors:  Chen, Xujin;  Ding, Guoli;  Zang, Wenan;  Zhao, Qiulan
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
Tournament  Feedback arc set  Cycle packing  Minimax relation  Characterization  
A criterion on a repeller being a null set of any limit measure for stochastic differential equations 期刊论文
SCIENCE CHINA-MATHEMATICS, 2020, 页码: 18
Authors:  Chen, Lifeng;  Dong, Zhao;  Jiang, Jifa
Favorite  |  View/Download:6/0  |  Submit date:2020/05/24
stationary measure  limit measure  support  Lyapunov function  repelling limit cycle  repelling quasi-periodic orbits  
On weak Pareto optimality of nonatomic routing networks 期刊论文
JOURNAL OF COMBINATORIAL OPTIMIZATION, 2020, 页码: 19
Authors:  Chen, Xujin;  Diao, Zhuo;  Hu, Xiaodong
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
Nonatomic selfish routing  Nash equilibrium  Weakly Pareto optimal  Multi-commodity network  
Identifying weak focus and center in a convection model 期刊论文
APPLIED MATHEMATICS LETTERS, 2020, 卷号: 100, 页码: 7
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
Convection model  3-dimensional quadratic system  Normal form  Limit cycle  
Automorphism and cohomology I: Fano varieties of lines and cubics 期刊论文
ALGEBRAIC GEOMETRY, 2020, 卷号: 7, 期号: 1, 页码: 1-29
Authors:  Pan, Xuanyu
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
automorphisms  infinitesimal Torelli theorems  crystalline cohomology  vanishing cycles  lattices theory  deformation theory  
Bifurcation analysis on a class of three-dimensional quadratic systems with twelve limit cycles 期刊论文
APPLIED MATHEMATICS AND COMPUTATION, 2019, 卷号: 363, 页码: 12
Authors:  Guo, Laigang;  Yu, Pei;  Chen, Yufu
Favorite  |  View/Download:16/0  |  Submit date:2020/01/10
3-dimensional quadratic system  Symmetrical vector field  Normal form  Limit cycle  Isochronous center  
DUALITY AND NEARBY CYCLES OVER GENERAL BASES 期刊论文
DUKE MATHEMATICAL JOURNAL, 2019, 卷号: 168, 期号: 16, 页码: 3135-3213
Authors:  Lu, Qing;  Zheng, Weizhe
Favorite  |  View/Download:5/0  |  Submit date:2020/05/24
CM values of Green functions associated to special cycles on Shimura varieties with applications to Siegel 3-fold X-2(2) 期刊论文
JOURNAL OF NUMBER THEORY, 2019, 卷号: 203, 页码: 155-210
Authors:  Yu, Peng
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Shimura varieties  Complex multiplication  Siegel-Weil formula  
Dynamic matching pennies on networks 期刊论文
INTERNATIONAL JOURNAL OF GAME THEORY, 2019, 卷号: 48, 期号: 3, 页码: 887-920
Authors:  Cao, Zhigang;  Qin, Cheng-zhong;  Yang, Xiaoguang;  Zhang, Boyu
Favorite  |  View/Download:13/0  |  Submit date:2020/01/10
Network games  Matching pennies  Coordination  Anti-coordination  Best response dynamic